MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1442-9071.2004.00787.x

Медицинская библиотека · Clinical & experimental ophthalmology · 2004

Glaucoma from topical corticosteroids to the eyelids.

Garrott Helen M, Walland Mark J

Клинический случайПисьмо в редакциюПеревод пока не подготовлен

Аннотация

Raised intraocular pressure and glaucoma have rarely been associated with use of periorbital corticosteroids for dermatological conditions such as blepharitis and eczema. Three cases are described in which periorbital topical corticosteroids appear to have resulted in raised intraocular pressure or glaucoma. Topical corticosteroids used for dermatological conditions around the face and eyes are often regarded as being fairly innocuous with regard to ocular side-effects. This case series demonstrates that secondary open-angle glaucoma can be a sight-threatening consequence, and periorbital steroids should therefore be used cautiously and sparingly, particularly in those with a family history of glaucoma. Intraocular pressure may not always return to normal upon cessation of the drug.

Для цитирования: Garrott Helen M, Walland Mark J. Glaucoma from topical corticosteroids to the eyelids.. Clinical & experimental ophthalmology. 2004. DOI: 10.1111/j.1442-9071.2004.00787.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.